A topological view on L-fuzzy soft sets: Connectedness degree


ÇETKİN V., AYGÜN H.

JOURNAL OF INTELLIGENT & FUZZY SYSTEMS, vol.34, no.3, pp.1975-1983, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 3
  • Publication Date: 2018
  • Doi Number: 10.3233/jifs-17544
  • Journal Name: JOURNAL OF INTELLIGENT & FUZZY SYSTEMS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1975-1983
  • Keywords: Fuzzy soft set, fuzzy soft topology, separatedness degree, connectedness degree, DECISION-MAKING, SPACES
  • Kocaeli University Affiliated: Yes

Abstract

In this study, we aim to introduce the notion of a parameterized connectedness degree of an L-fuzzy soft set in L-fuzzy (E, K)-soft topological spaces. We first define the notion of a parameterized separatedness degree of L-fuzzy soft sets in L-fuzzy (E, K)-soft topological spaces in terms of closure operators. Then we introduce the notion of a parameterized connectedness degree of L-fuzzy soft sets and generalize some connectedness properties, well known in general topology, to L-fuzzy (E, K)-soft topological spaces.